# SDR AALA202204149756

- Difficulty date: April 5, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311254620151
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED DOOR FRAME INTERCOSTAL AT FR 20 BETWEEN S9L AND S10L AT THE #7 DOOR STOP AREA. REPLACED INTERCOSTAL PER SRM 51-42-11.
